# SDR UIEA2018071201446

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,430 hours, 18,705 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9712107
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG PRSOV INOP. REMOVED AND REPLACED LEFT ENGINE PRSOV IAW AMM 36-11-09. OPS CHECK GOOD.
